# SDR ABXR200908240009

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 61,508 hours, 34,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ROUTINE VISUAL INSP OF A C-CK, THE MAIN CARGO DOOR JAMB LWR AFT GUSSET WAS FOUND GOUGED AND CRACKED IN SEVERAL PLACES.  A REPLACEMENT GUSSET WAS FABRICATED FROM 2024 T3 0.063 INCH AND INSTALLED. THE ITEM WAS RETURNED TO SERVICE.
